# SDR DALA2017101507516

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RH RING PAN AFT/LOWER CORNER BS 946,   FASTENERS AND AREA DAMAGE WERE REMOVED IAW SRM 51-41-02, 51-41-05, AND 56-20-02-2R.   HFEC INSPECTION WAS ACCOMPLISHED,  NO CRACKS WERE FOUND AFTER REMOVED DAMAGE IAW NDT SPM 06-10-01.001. . REPAIR FABRICATED IAW SRM 56-20-02-2R. AND INSTALLED IAW SRM 51-41-02 AND 51-41-05.
